Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 90, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 11, 2016, 8:04 AM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2016, 8:04 AM EDT (12:04 UTC)
- Expired
- Sep 11, 2016, 9:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 86 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 8:05 AM EDT | TSTM WND DMG | 1 Se North Egremont, MA | MULTIPLE TREES DOWN ON PROPERTY. |
| Sep 11, 8:19 AM EDT | TSTM WND DMG | 2 Nne North Otis, MA | TREE DOWN ON WIRES WITH TREE ON FIRE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 0.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -239 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.9
The text
As transmitted.
970
WUUS51 KALY 111204
SVRALY
MAC003-NYC021-111300-
/O.NEW.KALY.SV.W.0090.160911T1204Z-160911T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
804 AM EDT SUN SEP 11 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
SOUTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 900 AM EDT
* AT 804 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SAVOY TO LEE TO NEAR COPAKE...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT BARRINGTON...LEE...COPAKE...SHEFFIELD...BECKET...OTIS...
BLANDFORD...SANDISFIELD...SAVOY...MIDDLEFIELD...TOLLAND...
ASHLEY FALLS...HOUSATONIC...HINSDALE...NEW MARLBOROUGH...
MONTEREY...WINDSOR...PERU...WASHINGTON AND TYRINGHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4239 7301 4239 7306 4238 7307 4233 7306
4231 7303 4231 7300 4225 7300 4215 7303
4215 7307 4204 7306 4206 7361 4229 7330
4260 7300 4261 7296
TIME...MOT...LOC 1204Z 248DEG 23KT 4257 7298 4232 7322 4216 7349
HAIL...<.75IN
WIND...60MPH
$$
KSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 11, 6:43 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 11, 6:43 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Albany NY 643 AM EDT SUN SEP 11 2016 .SYNOPSIS... Cooler, drier and breezy conditions are expected today. Then a period of very tranquil weather is in the forecast through Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Line of strong thunderstorms from the Lake George Saratoga region through the central Mohawk and Schoharie Valleys into the eastern Catskills. It seems the low level forcing is helping the line of storms to develop and extend southward. Based on observations, including some in the NY state mesonet, any winds associated with the storms are peaking around 30 or 35 mph as we are at the cool part of the day and the stronger winds aloft are not mixing down much. Still keeping an eye out for any isolated stronger winds in the storms. Trailing band of rain will also track through our area this morning and the line of deeper cloudiness is tracking east quickly. So, there should be some clearing by afternoon with breezy winds. It will be interesting to see how much we can warm once the clearing occurs with the strong cold advection occurring. Adjusted rain chances, temperatures and sky cover through this morning. The sun and wind should enhance mixing once the clouds exit. Highs in the mid to upper 70s, some lower to mid 80s south and around 70 north. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... High pressure builds into the region tonight through Monday night and then begins to build east Tuesday. Low temperatures will ne in the 40s to lower 50s both tonight and Monday night with some upper 30s southern Adirondacks. Winds should be light as high pressure centers itself overhead Monday and Tuesday, just beginning to build east on Tuesday. The sun should be strong but with the core of the coolest air over our region, highs in the mid to upper 70s Monday, with near 80 south and around 70 north. Highs Tuesday with slight warm advection and light southwest boundary layer flow, in the upper 70s to mid 80s but mid 70s northern areas. The initial approach of the next system could bring some clouds and isolated showers to the southern Adirondacks late Tuesday night. Lows Tuesday night in the upper 50s to lower 60s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... The period starts out on Wednesday with a cold front and associated upper level trough axis approaching from the eastern Great Lakes and will be on our doorstep at 12Z Wednesday. This system will track southeast across the region during the day Wednesday, bringing showers. Not much instability noted in the model guidance so will continue with persistence and mention just slight chance of thunder. A few showers may linger into the early evening, before the cold front and upper trough axis shift well south and east of our area. Then a cool and dry air mass will build across the region Wednesday night through Friday, as a sprawling area of surface high pressure takes residence across the northeast CONUS. Temperatures will be seasonably cool and even slightly below normal, which is quite a change from the significant warmth we have been experiencing so far this September. The next chance of showers and arrives either Saturday or Saturday night depending on timing of a low pressure system and frontal boundary approaching from the Midwest and Great Lakes. Timing of clouds moving in associated with this system will have an impact on temperatures for Saturday as well. For now will mention highs mainly in the 70s. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... A broken line of thunderstorms has re-developed across eastern NY this morning just ahead of a cold front moving eastward. Expecting the broken line of storms to pass through the terminals between 11Z-13Z. There could be a brief period of gusty winds to 30 kt, IFR conditions and brief downpours. Have mention of 1-hour tempo groups to account for the passage of the storms. After the cold front and its associated convection pushes through this morning, conditions will rapidly improve with clouds scouring out by early afternoon. Winds will initially be south-southwest around 8-12 kt, then shift to the west and eventually northwest, increasing to around 12-15 kt by late morning, with gusts around 25 kt through much of the daylight hours. Winds will decrease to around 5 kt or less after dark. Outlook... Monday Night: No Operational Impact. NO SIG WX. Tuesday: No Operational Impact. NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Cooler, drier and breezy conditions are expected today. Then a period of very tranquil weather is in the forecast through Tuesday. Relative humidity values will drop to 40 to 65 percent this afternoon, recover to 80 to 100 percent tonight, and drop to 35 to 45 percent on Monday. Winds will shift to west and northwest this morning at 10 to 20 mph with gusts to 30 mph, northwest at 5 to 15 mph tonight, and west around 5 mph on Monday. && .HYDROLOGY... Showers and thunderstorms this morning will bring between a tenth and half inch of rain the areas along and north of the Mohawk Valley and northern Berkshires this morning. Up to a tenth of an inch of rain is expected south of the Mohawk River and southern Berkshires, including northwestern Connecticut. Dry weather is then expected to return later today and last at least through Tuesday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...NAS NEAR TERM...NAS SHORT TERM...NAS LONG TERM...JPV AVIATION...JPV FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Sep 11, 4:27 AM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 427 AM EDT SUN SEP 11 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 427 AM EDT SUN SEP 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED THIS MORNING WITH LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS TO 30 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 11, 6:02 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
602 AM EDT SUN SEP 11 2016
NYZ039-040-047-048-111030-
MONTGOMERY-SOUTHERN FULTON-SCHOHARIE-WESTERN SCHENECTADY-
602 AM EDT SUN SEP 11 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY...
NORTHERN SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES...
AT 601 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
RICHMONDVILLE... OR 8 MILES WEST OF COBLESKILL...MOVING NORTHEAST AT
55 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
COBLESKILL...SHARON SPRINGS AND AMES AROUND 610 AM EDT.
FONDA AROUND 625 AM EDT.
TRIBES HILL AROUND 630 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SLOANSVILLE...GLEN...
WEST RICHMONDVILLE...KILMARTIN CORNERS...AURIESVILLE...ZEH CORNERS...
MARKET CORNERS...DAVIS CORNERS...BURTONSVILLE AND FLAT CREEK.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 19 AND 23.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED PONDING OF WATER ON ROADS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4282 7465 4302 7436 4273 7420 4258 7465
4259 7466 4262 7463 4265 7463 4274 7467
4279 7467
TIME...MOT...LOC 1001Z 235DEG 47KT 4270 7464
JPVSpecial weather statement, Sep 11, 6:15 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
615 AM EDT SUN SEP 11 2016
NYZ041>043-083-084-VTZ013-111100-
NORTHERN WASHINGTON-NORTHERN WARREN-SOUTHERN WASHINGTON-NORTHERN
SARATOGA-SOUTHEAST WARREN-BENNINGTON-
615 AM EDT SUN SEP 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
SARATOGA...WASHINGTON...EASTERN WARREN AND NORTHWESTERN BENNINGTON
COUNTIES...
AT 615 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ORWELL TO NEAR SARATOGA SPRINGS.
MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
SALEM AROUND 655 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCHUYLERVILLE...EAST
WHITEHALL...GOOSE ISLAND...BALLARD CORNERS...WEST SANDGATE...DRESDEN
CENTER...EDDY CORNERS...GLENBURNIE...KINGSBURY AND GILBERT CORNERS.
THIS INCLUDES INTERSTATE 87 NEAR MILE MARKER 13...AND BETWEEN MILE
MARKERS 14 AND 16.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED PONDING OF WATER ON ROADS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
4357 7339 4362 7337 4363 7330 4358 7330
4357 7327 4355 7325 4332 7325 4331 7309
4306 7321 4302 7381 4380 7350 4381 7338
TIME...MOT...LOC 1015Z 248DEG 27KT 4377 7330 4306 7368
JPVSpecial weather statement, Sep 11, 6:58 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
658 AM EDT SUN SEP 11 2016
NYZ051-052-058>060-063>065-111145-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-WESTERN GREENE-EASTERN
GREENE-EASTERN ALBANY-WESTERN ALBANY-WESTERN COLUMBIA-
658 AM EDT SUN SEP 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ALBANY...
GREENE...ULSTER...NORTHWESTERN DUTCHESS AND WESTERN COLUMBIA
COUNTIES...
AT 657 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WESTERLO TO HUNTER TO KENNETH L
WILSON CAMPGROUND TO NEAR KERHONKSON. MOVEMENT WAS EAST SOUTHEAST AT
35 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR... WOODSTOCK...WEST
HURLEY...KERHONKSON...KENNETH L WILSON CAMPGROUND AND OLIVEBRIDGE
AROUND 705 AM EDT. NORTH-SOUTH LAKE CAMPGROUND AROUND 710 AM EDT.
HURLEY...LAKE KATRINE AND HIGH FALLS AROUND 715 AM EDT.
KINGSTON...NEW PALTZ AND TILLSON AROUND 720 AM EDT.
SAUGERTIES...RHINEBECK...NEW BALTIMORE...COXSACKIE...PORT EWEN AND
MODENA AROUND 725 AM EDT. HYDE
PARK...PLATTEKILL...HIGHLAND...STAATSBURG AND SAUGERTIES SOUTH
AROUND 730 AM EDT. HUDSON...LIVINGSTON...CLERMONT...RED
HOOK...VALATIE...ATHENS... KINDERHOOK...LORENZ PARK AND FAIRVIEW
AROUND 735 AM EDT. POUGHKEEPSIE...CLAVERACK...MARLBORO AND
CLAVERACK-RED MILLS AROUND 740 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MAPLECREST...SOUTH
WESTERLO...PATAUKUNK...EDGEWOOD...LIBERTYVILLE...OHIOVILLE...CHEVIOT.
.. LAKES MILLS BRIDGE...OAK HILL AND ELIZAVILLE.
LAT...LON 4152 7400 4157 7396 4159 7396 4158 7405
4160 7407 4160 7409 4161 7413 4160 7413
4179 7446 4205 7429 4225 7427 4257 7417
4242 7360 4203 7373 4183 7375 4151 7397
TIME...MOT...LOC 1057Z 298DEG 31KT 4248 7412 4223 7420 4202 7422 4183
7435
KSLSpecial weather statement, Sep 11, 7:05 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
705 AM EDT SUN SEP 11 2016
NYZ084-VTZ013-111130-
SOUTHERN WASHINGTON-BENNINGTON-
705 AM EDT SUN SEP 11 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON AND
NORTHERN BENNINGTON COUNTIES...
AT 705 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DORSET...OR 8
MILES NORTHEAST OF SALEM...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
MANCHESTER...DORSET AND MANCHESTER CENTER AROUND 710 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE
SANDGATE...RUPERT...WEST RUPERT...BEARTOWN...PERU TOWN CENTER...WEST
ARLINGTON...CHAMBERLIN MILLS... WEST SANDGATE...SOUTH DORSET AND
EAST HEBRON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4326 7282 4326 7285 4320 7286 4324 7286
4309 7321 4328 7334 4332 7327 4331 7324
4330 7299 4329 7299 4329 7298 4330 7297
4329 7282
TIME...MOT...LOC 1105Z 238DEG 41KT 4324 7320
KSLSpecial weather statement, Sep 11, 7:19 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
719 AM EDT SUN SEP 11 2016
MAZ001-NYZ054-VTZ013-014-111200-
NORTHERN BERKSHIRE-EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-
719 AM EDT SUN SEP 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BERKSHIRE...EAST CENTRAL RENSSELAER...BENNINGTON AND WESTERN WINDHAM
COUNTIES...
AT 718 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MANCHESTER TO NEAR BENNINGTON TO
NEAR POWNAL. MOVEMENT WAS EAST NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4323 7256 4302 7276 4274 7286 4274 7302
4270 7302 4270 7295 4267 7300 4266 7296
4260 7296 4263 7343 4281 7335 4315 7313
4328 7282 4325 7282 4322 7269
TIME...MOT...LOC 1118Z 243DEG 27KT 4312 7309 4285 7326 4278 7328
KSLSpecial weather statement, Sep 11, 7:50 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
750 AM EDT SUN SEP 11 2016
MAZ001-VTZ013>015-111215-
NORTHERN BERKSHIRE-BENNINGTON-EASTERN WINDHAM-WESTERN WINDHAM-
750 AM EDT SUN SEP 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BERKSHIRE...SOUTHEASTERN BENNINGTON AND WINDHAM COUNTIES...
AT 750 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CHESTER TO 6 MILES NORTHEAST OF
WILMINGTON TO NEAR CHESHIRE. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4308 7244 4305 7247 4300 7244 4295 7253
4288 7255 4277 7252 4277 7249 4273 7246
4274 7302 4270 7302 4270 7295 4267 7300
4264 7295 4249 7298 4255 7316 4257 7333
4295 7290 4323 7272 4323 7243
TIME...MOT...LOC 1150Z 278DEG 32KT 4324 7261 4294 7280 4257 7309
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 12:56 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 64 min |
| Sep 11, 2:01 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 59 min |
| Sep 11, 3:02 AM EDT | Special Weather Statement | ALY | Hamilton | 28 min |
| Sep 11, 3:17 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 43 min |
| Sep 11, 5:35 AM EDT | Special Weather Statement | ALY | Saratoga, Warren, Washington | 40 min |
| Sep 11, 6:02 AM EDT | Special Weather Statement | ALY | Montgomery | 28 min |
| Sep 11, 6:15 AM EDT | Special Weather Statement | ALY | Washington | 45 min |
| Sep 11, 6:58 AM EDT | Special Weather Statement | ALY | Greene, Ulster | 47 min |
| Sep 11, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Ulster | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Massachusetts, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.